# SDR AALA20170531005

- Difficulty date: May 25, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 68,998 hours, 8,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 17214
- Condition: Discharged
- Location: Emergency Lights
- Part time: 44,485 hours, 5,241 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS POWER SUPPLY M33093 BY THE L1 DOOR HAS A LOW CAPACITY.  REMOVED AND REPLACED POWER SUPPLY IAW AMM 33-51-06.  OPERATIONAL CHECKED GOOD.
